# SDR REXA2022100400825

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT ON FRAME AT FS 313.56 ATTACHING TO FWD DD4 INTERCOSTAL FOUND TO BE CORRODED  REMOVED PAX DOOR CLEAT ATTACHING FROM FS 313.56 AND DD4 IAW CRJ700 SRM 51-42-06-001-001-A01.    LOCATED DRILLED AND INSTALLED NEW SERVICEABLE CLEAT ATTACHING FROM FS 313.56 AND DD4 P/N: 600-31902-269 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
